MathSciNet Relay Station
MathSciNet bibliographic data
MR2180375 13A35
Aberbach, Ian M.; Enescu, Florian The structure of F-pure rings. Math. Z. 250 (2005), no. 4, 791–806.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement